# SDR 2008UALA04096

- Difficulty date: August 1, 2008
- Submitted: August 28, 2008
- Operation: Air carrier
- Aircraft: N643UA
- Make and model: Boeing 767322
- Aircraft serial: 25093
- Aircraft time: 74,991 hours, 12,114 cycles
- Engine: Pwa PW4060
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Stiffener
- Condition: Cracked
- Location: Floorbeam
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 246 FLOORBEAM VERT STIFFENER CRACKED 2ND HOLE FROM BOTTOM RBL 26 FWD SIDE OF FLOORBEAM.  *S/D*  MAJOR REPAIR ACCOMPLISHED.  INSTALLED NEW STIFFENER.
